# SDR SWAA2025021294858

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 36,493 hours, 17,518 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAYTABLE ARM STOP FAILED 14D<[01] REPLACED TRAY TABLE ARM PIVOT SPRING AT 14D PER CMM 25-22-46.
